# SDR 96ZZZX6054

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEUDLED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE AFT CARGO PIT CABIN FLOOR BEAM AT STA 996 AT BL 34R.  REMOVED CORROSION IAW DC9 SRM 51-10-2.  FOUND TO BE OUT OF LIMITS AT LBL 31, 38, 40, 45, AT STA 980 IAW DC9 SRM 53-05 FIG 20A, 50 PERCENT MATERIAL LOSS.  FABBED FLOOR BEAM REPAIR ANGLE WITH 7075T6511.  DIMENSIONS 26.50 INCHES BY 1 INCH BY 1  INCH, UPPER FLANGE .156 INCH, LOWER .125 INCH IAW DC9 SRM 53-05 PG 31.  FABBED FILLER WITH 7075T6.100.  DIMENSIONS 17 INCHES BY .8750 INCH AND SHIM WITH 301.FH.025 INCH STAINLESS STEEL IAW DC9 SRM 53-05 PG 31.  MACHINE TAPERED REPAIR ANGLE IAW DC9 SRM 53-05 FIG 20A.  TREATED AND PRIMED REPAIR PARTS.
